# SDR IXXA20150726100

- Difficulty date: May 25, 2015
- Submitted: July 26, 2015
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 79,359 hours, 36,945 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bushing
- Part number: 113T13137
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 SUPPORT 1, 2 & 3 BEAM HAS 3 BUSHINGS WITH DAMAGE AT THE NR 3 JOINT.  REPLACED 3 BUSHINGS IAW ENGINEERING DOCUMENT 47158REA09.
